# SDR DALA2021122808106

- Difficulty date: December 27, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N119DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50038
- Aircraft time: 5,865 hours, 2,714 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Contaminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

AFTER DIVERT TO TWF, WE DEICED AIRCRAFT. WHILE DOING POST DE-ICE CHECKLIST, WHEN TURNING ON L PACK, SMOKE STARTED BILLOWING THROUGH COCKPIT AND CABIN. WHEN TURNING PACK OFF, SMOKE DISSIPATED. DEICING FLUID IN APU AIR INTAKE DETERMINED TO BE CAUSE OF SMOKE. C/W PROCEDURES LISTED IN A220 EFIM SOLUTION #1-8458 - ELIMINATION OF RESIDUAL ODORS WITH APU AS SOURCE. AFTER PROCEDURES COMPLETED, NO ODOR IN CABIN OR FLIGHT DECK. OK FOR SVC. (LP# 8160236)
